RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2015, Volume 206, Number 12, Pages 29–54 (Mi msb8564)  

This article is cited in 7 scientific papers (total in 7 papers)

Homogeneous systems with quadratic integrals, Lie-Poisson quasibrackets, and Kovalevskaya's method

I. A. Bizyaev, V. V. Kozlov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: We consider differential equations with quadratic right-hand sides that admit two quadratic first integrals, one of which is a positive-definite quadratic form. We indicate conditions of general nature under which a linear change of variables reduces this system to a certain ‘canonical’ form. Under these conditions, the system turns out to be divergenceless and can be reduced to a Hamiltonian form, but the corresponding linear Lie-Poisson bracket does not always satisfy the Jacobi identity. In the three-dimensional case, the equations can be reduced to the classical equations of the Euler top, and in four-dimensional space, the system turns out to be superintegrable and coincides with the Euler-Poincaré equations on some Lie algebra. In the five-dimensional case we find a reducing multiplier after multiplying by which the Poisson bracket satisfies the Jacobi identity. In the general case for $n>5$ we prove the absence of a reducing multiplier. As an example we consider a system of Lotka-Volterra type with quadratic right-hand sides that was studied by Kovalevskaya from the viewpoint of conditions of uniqueness of its solutions as functions of complex time.
Bibliography: 38 titles.

Keywords: first integrals, conformally Hamiltonian system, Poisson bracket, Kovalevskaya system, dynamical systems with quadratic right-hand sides.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant no. 14-50-00005.

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/sm8564

Full text: PDF file (644 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2015, 206:12, 1682–1706

Bibliographic databases:

UDC: 517.925
MSC: Primary 37J05; Secondary 37J30, 37J35, 70E45, 70H05, 70H06, 70H07
Received: 30.06.2015

Citation: I. A. Bizyaev, V. V. Kozlov, “Homogeneous systems with quadratic integrals, Lie-Poisson quasibrackets, and Kovalevskaya's method”, Mat. Sb., 206:12 (2015), 29–54; Sb. Math., 206:12 (2015), 1682–1706

Citation in format AMSBIB
\Bibitem{BizKoz15}
\by I.~A.~Bizyaev, V.~V.~Kozlov
\paper Homogeneous systems with quadratic integrals, Lie-Poisson quasibrackets, and Kovalevskaya's method
\jour Mat. Sb.
\yr 2015
\vol 206
\issue 12
\pages 29--54
\mathnet{http://mi.mathnet.ru/msb8564}
\crossref{https://doi.org/10.4213/sm8564}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438573}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015SbMat.206.1682B}
\elib{http://elibrary.ru/item.asp?id=24850632}
\transl
\jour Sb. Math.
\yr 2015
\vol 206
\issue 12
\pages 1682--1706
\crossref{https://doi.org/10.1070/SM2015v206n12ABEH004509}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000370791500002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84959923313}


Linking options:
  • http://mi.mathnet.ru/eng/msb8564
  • https://doi.org/10.4213/sm8564
  • http://mi.mathnet.ru/eng/msb/v206/i12/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Bizyaev, A. V. Bolsinov, A. V. Borisov, I. S. Mamaev, “Topology and bifurcations in nonholonomic mechanics”, International Journal of Bifurcation and Chaos, 25:10 (2015), 15300–21  mathnet  crossref  isi
    2. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “The Hojman Construction and Hamiltonization of Nonholonomic Systems”, SIGMA, 12 (2016), 012, 19 pp.  mathnet  crossref
    3. A. V. Borisov, P. E. Ryabov, S. V. Sokolov, “Bifurcation Analysis of the Motion of a Cylinder and a Point Vortex in an Ideal Fluid”, Math. Notes, 99:6 (2016), 834–839  mathnet  crossref  crossref  mathscinet  isi  elib
    4. V. V. Kozlov, “On the equations of the hydrodynamic type”, J. Appl. Math. Mech., 80:3 (2016), 209–214  mathnet  crossref  mathscinet  isi  elib  elib  scopus
    5. A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “Dynamical systems with non-integrable constraints, vakonomic mechanics, sub-Riemannian geometry, and non-holonomic mechanics”, Russian Math. Surveys, 72:5 (2017), 783–840  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    6. V. V. Kozlov, “Multigamiltonovost lineinoi sistemy s kvadratichnym invariantom”, Algebra i analiz, 30:5 (2018), 159–168  mathnet
    7. V. V. Kozlov, “Tensor invariants and integration of differential equations”, Russian Math. Surveys, 74:1 (2019), 111–140  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:382
    Full text:52
    References:33
    First page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019